Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

How can i get rid from suntan ?

hi doctor is there any suntan reduced products in us i got suntan how can i get over? please tell me any good product how much time it takes to getrid off i am waiting for your suggestion please help me removing suntan
Asked On : Fri, 8 Jul 2011
Answers:  2 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
u need to apply good sun screen twice a day
u need to wear full cloths.
in severe case u can use mild steroid cream for it
it will take around 25 days to cover it
better to consult dermatologist as skin polishing will remove it fast.
Answered: Fri, 8 Jul 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
Time taken to be come alright of sun tan depends upon how much severity is there.
You apply suncream often and good amount,this will improve earlier.
Sun cream is the best.
Have full protection while going out.wear goggles,full gloves on the hands and apply suncream.
ok and bye.
Answered: Fri, 8 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor